# SDR UPS01437307

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - LH BS 1480 B/H NO.9 HOLE FOUND CRACK AT EXTENSION FITTING AND OUTER CHORD SPLICE FITTING ( REFER ATT SKETCHES FOR DETAILS ).     LH BS 1480 B/H EXTENSION FTG AND OUTER CHORD SPLICE FTG HOLE NO.9 CRACKS REMOVED AND BUSHINGS INSTALLED IN LONGERON EXTENSION FTG & OUTER CHORD SPLICE FTG AS PER SB 747-53A2390 PLAN A BUSHING REPAIR CWPC CONTROL SEQUENCE NO. RCBR017 049 ATTAHCED.
